International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 1986 / Article

Open Access

Volume 9 |Article ID 174710 |

Teresa L. Santa Coloma, "Character induction in p-groups", International Journal of Mathematics and Mathematical Sciences, vol. 9, Article ID 174710, 8 pages, 1986.

Character induction in p-groups

Received16 Sep 1985
Revised03 Oct 1985


Let G be a finite p-group and let χ be an irreducible character of G. Then χ is monomial; that is, χ=λG, where λ is a linear character of some subgroup of G. We are interested in locating subgroups of G which induce the character χ.

Copyright © 1986 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

More related articles

 PDF Download Citation Citation
 Order printed copiesOrder

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.